Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 1, Pages 130–147 (Mi zvmmf2622)  

Bifurcation of the upper branch of the neutral curve for the boundary layer on a plate in a compressible flow

V. I. Zhuk

Moscow

Full text: PDF file (1875 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 107–120

Bibliographic databases:
UDC: 517,958:533.7
MSC: 76N20
Received: 18.12.1992
Revised: 05.08.1993

Citation: V. I. Zhuk, “Bifurcation of the upper branch of the neutral curve for the boundary layer on a plate in a compressible flow”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994), 130–147; Comput. Math. Math. Phys., 34:1 (1994), 107–120

Citation in format AMSBIB
\Bibitem{Zhu94}
\by V.~I.~Zhuk
\paper Bifurcation of the upper branch of the neutral curve for the boundary layer on a plate in a compressible flow
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 1
\pages 130--147
\mathnet{http://mi.mathnet.ru/zvmmf2622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1263228}
\zmath{https://zbmath.org/?q=an:0820.76072}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 1
\pages 107--120
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NP66400011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2622
  • http://mi.mathnet.ru/eng/zvmmf/v34/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:142
    Full text:52
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021